SciELO - Scientific Electronic Library Online

 
vol.90 número3  suppl.1Drug-induced lupus with leukocytoclastic vasculitis: a rare expression associated with adalimumabFrontal cutaneous meningioma - Case report índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Anais Brasileiros de Dermatologia

versão impressa ISSN 0365-0596versão On-line ISSN 1806-4841

Resumo

QUARESMA, Maria Victória et al. Anti-TNF-α and hydralazine drug-induced lupus. An. Bras. Dermatol. [online]. 2015, vol.90, n.3, suppl.1, pp.125-129. ISSN 1806-4841.  https://doi.org/10.1590/abd1806-4841.20153893.

Drug-induced lupus is a rare drug reaction featuring the same symptoms as idiopathic lupus erythematosus. Recently, with the introduction of new medicines in clinical practice, an increase in the number of illness-triggering implicated drugs has been reported, with special emphasis on anti-TNF-α drugs. In the up-to-date list, almost one hundred medications have been associated with the occurrence of drug-induced lupus. The authors present two case reports of the illness induced respectively by hydralazine and infliximab, addressing the clinical and laboratorial characteristics, diagnosis, and treatment.

Palavras-chave : Acetyl-CoA C-Acetyltransferase; Acetylation; Autoimmunity; Hydralazine; Lupus erythematosus, cutaneous; Tumor necrosis factor-alpha.

        · texto em Inglês     · Inglês ( pdf )